# SDR FFK2004F00005

- Difficulty date: July 8, 2004
- Submitted: August 16, 2004
- Operation: Air carrier
- Aircraft: N86BW
- Make and model: Piper PA-34-200T
- Aircraft serial: 347770340
- Engine: Cont TSIO360*
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 649368261A1
- Part serial: B03DA083R
- Condition: Faulty
- Location: Lt Engine
- Part time: 419 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED THAT THE LT ENGINE SURGED ON TAKE OFF.  AFTER INVESTIGATING LT ENGINE, FOUND THAT THE ENGINE DRIVE FUEL PUMP FUEL FLOW WOULD DROP OFF AT HIGH RPMS.  SUSPECT BAD FUEL PUMP, REPLACED AS NEEDED.
